MathSciNet Relay Station
MathSciNet bibliographic data
MR1702229 (2000h:47068) 47F05 (35J10 47N50 81Q10)
Birman, M. Sh.; Suslina, T. A. The periodic Dirac operator is absolutely continuous. Integral Equations Operator Theory 34 (1999), no. 4, 377–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement